# SDR ASOA2014122611983

- Difficulty date: December 5, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AFT DRAIN HOLE AT BOOST PUMP HAS MULTIPLE INDICATIONS NOTED ON LOWER SURFACE AROUND LARGE HOLE WHERE PAINT IS REMOVED APPROX 60 PERCENT FSH.  FAILED NDT INSP.  COMPLIED WITH IAW STS EA 32-2014-220, REV A, EA 32-2014-220, REV A HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
